3mmalee
Mood:
Joined:
Jul 21, 2022
Messages:
19
Trophy Points:
126

Post Ratings

Received: Given:
Like 2 3
Agree 1 0
Helpful 0 0
Hug 30 2
Good Question 0 0
Genius 0 0
Funny 0 0
Winner 0 0
Informative 0 0
Friendly 2 0
Useful 0 0
Optimistic 0 0
Creative 0 0

Followers 2

Gender:
Female

Share This Page

    1. NYCGuy
      NYCGuy
      How are you doing these days? How is MEM?
    2. Joe Cuber
      Joe Cuber
      Hey @3mmalee, I hope you're hanging in there. Thinking of you. Let us know if you need to talk.
      1. Leeroy likes this.
    3. Lchops
      Lchops
      My dr prescribed cyclobenzaprine as a muscle relaxant. I haven’t used it because I’m so worried about side effects and it making my tinnitus worse. I made the mistake of taking mitrazapine and after 4 days my ear spasms were out of control. So I’m very reluctant on trying anything. Sorry I couldn’t be of more help
      1. 3mmalee
        3mmalee
        Oh goodness I’m so sorry. I really wanna try something because I haven’t slept in a week but I certainly don’t want to make it worse. Did your spasms get a little better again after you quit the mitrazapine?
        Jul 29, 2022
      2. Lchops
        Lchops
        Yes they did get better as soon as I stopped the mitrazapine thank goodness
        Jul 29, 2022
  • Loading...
  • Loading...
  • About

    Gender:
    Female
    Tinnitus Since:
    Ringing tinnitus 2016, MEM in 2021
    Cause of Tinnitus:
    Unknown